# SDR DALA2017100707362

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LT SIDE NEAR THE T/E OF THE RUDDER.  THE RUDDER WAS REPAIRED IAW SRM 51-70-13-2R-1 PAR 4B.
